We use cookies to improve your experience on our website. Please let us know your preferences.

Want to know more? Check out our cookies policy.
Manage cookies
  • Skip to main content
  • Skip to search
  • Skip to basket
  • Register
  • Sign in
  • Contact us
  • Help
Open navigation
Tesco HomeGo to homepage
Basket
Search with a list of items 
  • Groceries
  • My Favourites
  • Recipes
  • Special Offers
  • Easter
  • Delivery Saver
  1. Health & Beauty
  2. Medicine
  3. Pain Relief & Pain Killers
Back to Pain Relief & Pain Killers

Nuromol Tablets Ibuprofen & Paracetamol 6S

2(1)
Write a review
image 1 of Nuromol Tablets Ibuprofen & Paracetamol 6S
£2.35
£0.39/each

Product Description

  • Nuromol Tablets Ibuprofen & Paracetamol 6s
  • This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually Read enclosed leaflet before taking this product. Each tablet contains: Ibuprofen 200 mg and Paracetamol 500 mg.
  • Ibuprofen & paracetamol

Information

Preparation and Usage

  • For use only after trying ibuprofen or paracetamol first
  • When to Take This Product:
  • For the first day of treatment, try either ibuprofen or paracetamol individually in accordance with the product instructions. If the pain has not been relieved then the next day you can start taking this product.
  • For Relief From:
  • - Headache
  • - Dental pain
  • - Cold and flu symptoms
  • - Period pain
  • - Rheumatic and muscular pain
  • - Sore throat and fever
  • - Back ache
  • - Migraine
  • Dosage:
  • For oral administration and short term use only. Adults over 18 years old and elderly: take 1 tablet (or 2 if required), up to 3 times daily with food. Leave 6 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 18 years. If your symptoms persist for more than 3 days or worsen, consult your healthcare professional.

Warnings

  • DO NOT TAKE IF YOU:
  • - Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • - Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
  • - Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkilers or aspirin with a daily dose above 75mg
  • - Are taking anything else containing ibuprofen or paracetamol at the same time
  • - Are under 18 years old
  • SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
  • - Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
  • - Are a smoker
  • - Are pregnant
  • WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain.
  • Keep out of the sight and reach of children.
  • CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Name and address

  • Reckitt Benckiser Healthcare UK Ltd.,
  • Slough,
  • SL1 3UH.

Return to

  • Reckitt Benckiser Healthcare UK Ltd.,
  • Slough,
  • SL1 3UH.

Lower age limit

18 Years

Net Contents

6 x Tablets

Safety information

DO NOT TAKE IF YOU: - Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding - Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers - Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkilers or aspirin with a daily dose above 75mg - Are taking anything else containing ibuprofen or paracetamol at the same time - Are under 18 years old SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU: - Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems - Are a smoker - Are pregnant WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain. Keep out of the sight and reach of children. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

View all Pain Relief & Pain Killers

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2023

1 Review

Average of 2 stars

Help other customers like you

Write a review

Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.

What's the difference?

2 stars

A Tesco Customer15th June 2022

Just take generic ibuprofen & paracetamol together *(after checking with your GP or pharmacist of course) Nuramol contains exactly the same drugs & allowable dosage ... It states it's fast working bringing pain relief more quickly than standard pain killers ... However I'm sceptical on that ... Save yourself £4 & buy the generic tablets ... Just my observations

Basket

£0.00 Guide price

£0.00
Guide price
Checkout

Empty Basket

Products you add to your basket will appear here

Close navigation
Sign in
Register
  • GROCERIES
  • Shop all groceries
  • Favourites
  • Book a slot
  • My orders
  • Easter
  • Special offers
  • My account
  • Delivery Saver
  • Download the app
  • MORE FROM TESCO
  • Clubcard account
  • Recipes
  • Store locator
  • Tesco Direct
  • F&F clothing
  • ABOUT THIS SITE
  • HelpHelp with the groceries website
  • Contact us
Close
Tesco Home

Here to help

  • My Account
  • My Grocery Orders
  • HelpHelp with the groceries website
  • Product Recall
  • Privacy centre

About

  • Accessibility
  • Sitemap
  • Privacy & cookies policy
  • General terms & conditions
  • Product terms & conditions
  • Coupon terms & conditions

Ways to save

  • Delivery Saver
  • Clubcard
  • Click+Collect
  • Clubcard prices

Contact us

  • Tesco.com
  • Store locator
  • 0800 323 4040
  • 0330 123 4040
  • Feedback
© Tesco.com 2023 All rights reserved
  • Visa
  • Mastercard
  • American Express
  • Verified By Visa
  • Mastercard Securecode
  • American Express Safekey